# SDR SWAA2022020713852

- Difficulty date: December 20, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 37,810 hours, 20,445 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT UPPER TRAILING EDGE SHELF PANEL OUTER BRACKET CRACKED ATTACH TO SEAL RETAINER / REMOVED AND REPLACED BRACKET PER SRM 51-40-02
